MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVELATION HIP; STEM, HIP, FEMORAL,REVELATION V2, SIZE9, RT

ENCORE MEDICAL L.P. REVELATION HIP; STEM, HIP, FEMORAL,REVELATION V2, SIZE9, RT
Model Number 427-20-090
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the femoral stem loosening.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to the femoral stem loosening.The in-vivo length of patient service for the implant was 1.7 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had a humeral stem that was loosening.The root cause for the loosening was not reported.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVELATION HIP
Common Device Name
STEM, HIP, FEMORAL,REVELATION V2, SIZE9, RT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6604734
Report Number1644408-2017-00397
Device Sequence Number19125080
Product Code KWA
UDI-Device Identifier00888912080316
UDI-Public(01)00888912080316
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K973685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number427-20-090
Device Catalogue Number427-20-090
Device Lot Number060G1012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer06/06/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-322,LOT 861B1060; 932-32-250,LOT 724F1088
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight118